# SDR DALA1308170130

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,019 hours, 33,529 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 111T402048
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERWING LONGERON FITTING ROUND CRACKED AND REPLACEMENT CARRIED OUT IAW EA 01-499898-03AD.
